# SDR AALA201710039006

- Difficulty date: September 30, 2017
- Submitted: October 4, 2017
- Operation: Air carrier
- Aircraft: N186AN
- Make and model: Boeing 757223
- Aircraft serial: 32380
- Aircraft time: 59,032 hours, 14,572 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY EXIT SIGN FLOOR LEVEL BY THE R1 DOOR AROUND THE CORNER FROM THE GALLEY HAS A MISSING LENS COVER.  REPLACED LENS (LIGHT) COVER PER AMM 33-51-00.  OPERATIONAL CHECK GOOD.
